# SDR VNAA9801017

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPS328221A
- Condition: Failed
- Location: Lt Cockpit
- Part time: 44,155 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER EXITING THE DE-ICE PAD, A LEFT HAND FORWARD WINDSHIELD HEAT FAIL WARNING ILLUMINATED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE FORWARD LEFT HAND WINDSHIELD, IN ACCORDANCE WITH DORNIER MANTENANCE MANUAL 56-11-00.  OPERATION CHECKS WERE COMPLETED.
